American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. J. Sánchez-Gabites. Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 3591-3627.
Abstract, references, and article information   
View Article: PDF

[2] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[3] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[4] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia